# SDR ABXA20140530223

- Difficulty date: May 30, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stiffener
- Part number: 114T22075
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE UPPER RIB STIFFENER CRACKED ON AFT END AT WS 550 NR 4 SLAT AREA, INBD.  INSTALLED NEW STIFFENER PART 114T2207-5 IAW SRM 51-40-05, & 51-40-02.  APPLIED CIC IAW SOPM 20-41-05 NR 75 900444.  CRACKED .923, PN 114T2207-5, SN NSN, PART NAME STIFFENER, STR & WS LOC ON ACFT WS 550, LE AIR LOAD RIB STIFFENER LT WING.  ACFT WAS GNDED.
